# SDR SWAA000837

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 52,523 hours, 55,601 cycles
- Engine: Pwa JT8*
- Engine time: 60,155 hours, 67,539 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 687795
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB AT APPROX 17,000 FT, RUMBLE HEARD ON NR 2 ENG AFTER ENG ANTI-ICE WAS TURNED OFF, ENG LOST POWER FROM 1.95 TO 1.7 EPR, N1 FROM 95 PERCENT TO 83 PERCENT, FUEL FLOW DROPPED TO 100 LBS.  ALL OTHER INDS NORMAL.  REMOVED AND REPLACED NR 2 ENG PER MM.
